# SDR ASOA20150907050C

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 36,466 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 494135
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY EXIT LIGHT IDENTIFER ABOVE THE F/A JUMPSEAT DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
